# SDR SWAA2012071305802

- Difficulty date: July 6, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 43,543 hours, 25,435 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4008
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE, OUTBOARD AFT STRINGER CRACKED AT BS 222.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
